# SDR CA151215010

- Difficulty date: December 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Mlg Door
- Part time: 12,451 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR RETRACTION, LT MAIN GEAR DOOR REMAINS OPEN. INFORMED ATC ACCORDINGLY AND REQUESTED TO ENTER HOLDING FOR TROUBLESHOOTING.  APPROXIMATELY 3 MINUTES AFTER GEAR RETRACTION GEAR DOOR CLOSED BY ITSELF.  AFTER CHECKLIST WORK INFORMED MCC ACCORDINGLY. OPS CONTROL DECIDED TO RETURN TO BASE. UNEVENTFUL LANDING.  PERFORMED T/S.  FOUND LT MAIN GEAR DOOR PROXIMITY SENSOR STORED.  REPLACED LT MAIN GEAR DOOR SENSOR AMM. PERFORMED RIGGING OF NEW PROXIMITY SENSOR. PERFORMED SEVERAL GEAR SWING WITH NORMAL OPS AND NORMAL INDICATION.  ACFT BACK TO SERVICE.
